# SDR ASMF200707003

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737705
- Aircraft serial: 33787
- Aircraft time: 10,847 hours, 5,661 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3410 · Flight Environment Data
- Part: Pitot Head
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 80 KTS DUE TO CREW DETECTED A DISCREPANCY BETWEEN READINGS IN CAPTAIN (45 KNOTS) AND FIRST OFFICER’S (80 KNOTS) VELOCIMETERS. MAINTENANCE PERSONNEL DETECTED  FOD ON LT PITOT CAUSED BY A BIRD STRIKE. FLUSH TO THE LT PITOT AND TESTS WERE PERFORMED IAW MM 34-13-00,  ALL CORRECT. ADDITIONALLY, RADOME BIRD/HAIL STRIKE INSPECTION WAS PERFORMED IAW MM 05-51-18, NO DAMAGES WERE FOUND.
